# SDR ASAA2016062317145

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 38,507 hours, 11,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771007
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FELL OFF OF WALL NEXT TO FORWARD F/A JUMPSEAT.  BETWEEN F/A JUMPSEAT AND L1 DOOR.  ACFT GROUNDED.  RESECURED EXIT SIGN IN BETWEEN F/A JUMPSEAT AND L1 DOOR.
